MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; DRG LEAD

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; DRG LEAD
Model Number MN20450-50A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced ineffective stimulation.Lead diagnostics showed that the lead one of the leads had high impedances and x-rays showed that lead was also fractured.No accidents, falls, or trauma were reported.Surgical intervention may be undertaken to address this issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information indicated that surgical intervention was undertaken wherein the lead was explanted and replaced.Therapy was restored.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 50CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17908668
Report Number1627487-2023-04830
Device Sequence Number20700012
Product Code PMP
UDI-Device Identifier05415067027337
UDI-Public05415067027337
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Model NumberMN20450-50A
Device Lot Number8416990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer11/02/2023
11/28/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/20/2023
12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown